Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
More sum theorems for topological spaces

Shashi Prabha Arya and M. K. Singal

Vol. 59 (1975), No. 1, 1–7
Abstract

By a sum theorem for topological spaces is meant a theorem of the following type: If is a cover of a space X, each element of which possesses a property 𝒫, then X also possesses the property 𝒫. Different types of sum theorems for various classes of topological spaces have been obtained from time to time by various authors. Perhaps the simplest known sum theorem is the locally finite sum theorem which states the following: If {Fα;α Λ} be a locally finite closed covering of a space X such that each Fα possesses a property 𝒫, then X possesses 𝒫 The locally finite sum theorem is shown to hold for a large number of important topological properties.

Mathematical Subject Classification 2000
Primary: 54D20
Milestones
Received: 22 May 1973
Revised: 26 April 1975
Published: 1 July 1975
Authors
Shashi Prabha Arya
M. K. Singal